Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 469513 | https://doi.org/10.1155/2010/469513

Henning Kempka, "Atomic, molecular and wavelet decomposition of generalized 2-microlocal Besov spaces", Journal of Function Spaces, vol. 8, Article ID 469513, 37 pages, 2010. https://doi.org/10.1155/2010/469513

Atomic, molecular and wavelet decomposition of generalized 2-microlocal Besov spaces

Academic Editor: Hans Triebel
Received01 Jul 2008

Abstract

We introduce generalized 2-microlocal Besov spaces and give characterizations in decomposition spaces by atoms, molecules and wavelets. We apply the wavelet decomposition to prove that the 2-microlocal spaces are invariant under the action of pseudodifferential operators of order 0.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views384
Downloads572
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.